# SDR SWIA972369

- Difficulty date: February 11, 2001
- Submitted: February 22, 2001
- Operation: Air carrier
- Aircraft: N576SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120345
- Aircraft time: 5,660 hours, 8,345 cycles
- Engine: Pwa PW118B
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Failed
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF AT 80 KTS, HIGH SPEED AURAL SOUNDED.  ABORTED TAKEOFF.  REMOVED AND REPLACED FIRST OFFICERS HIGH SPEED INDICATOR WITH SERVICEABLE.  PERFORMED OPS CHECK WITH PITOT STATIC BOX.  OPS CHECK GOOD.  LEAK CHECK GOOD IAW MM 34-12-01.  (S/N ON:  1795) (S/N OFF:  AH732).
